Jump to content
CrazyBoards.org

Uncontrollable Body Tremor. What Is This?


Recommended Posts

Two weeks ago I started taking Benztropine for various extrapyramidal side effects. Yesterday I was walking home from the store and the tremor and rigidity gradually became was so intense that it spread throughout the entire body. I could barely move forward. To say the least, it was difficult getting home.
 
So the question is: Could Benztropine or Risperidone (also started two weeks ago, and never had a problem with it before) cause something like this? Or is it Tardive Dyskinesia, etc, from other medications? Has anyone had this happen to them?
 
I am afraid of going anywhere now, and feel nausious, weak, blurry vision is worse, and I am mostly concerned that the tremors might come back.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...